# SDR GTIA2021030135614

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 5,929 hours, 2,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE WON'T SHUT OFF.-R&R'D FWD GALLEY MEGAPHONE PER AIRBUS DRAWING # A320-EMEREQUIP. OPS CHK GOOD.
